Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Large bruise on hip, severe menstrual cramps after falling from steps. Muscle sprain?

I fell down the steps at work on Wednesday. I have a huge bruise on my hip, which is getting better daily. However, after the fall I began my monthly menustration cycle, which I was due to begin, but I have had very severe menstral cramps like never before. Could I have pulled something in that area when I fell, like a muscle strain, to make this feeling worse? Every day it feels like it is easing up a little, but ever so slowly... Thanks for your insight on this...
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and the cramps that you are having during the periods could have been aggravated by the fall you had. A muscle sprain is likely. Taking oral muscle relaxants and doing a hot fomentation will be helpful.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor